RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 15, Issue 3(93)  


The solution of some perturbation problems for matrices and selfadjoint or non-selfadjoint differential equations. I
M. I. Vishik, L. A. Lyusternik
3
Diameters of sets in function spaces and the theory of best approximations
V. M. Tikhomirov
81
On elliptic equations
I. M. Gel'fand
121

Scientific notes and problems
Imbedding of locally compact topological Abelian groups into Euclidean space
M. Bognar
133
The transitivity of the least square method
A. L. Brudno
137
On the theory of positive definite generalized kernels
N. Ya. Vilenkin
139
An instance of a solvable, though nonnilpotent, alternative ring
G. V. Dorofeev
147
On the convergence of the Abel–Goncharov interpolation series
M. M. Dragilev
151
Solution to a problem in the theory of finite automatons
A. A. Karatsuba
157
Solution of equations involving adjoint operators by successive approximations
M. A. Krasnosel'skii
161
Quadratic forms in an arbitrary field. A generalization of Pall's theorem
A. V. Malyshev
167
Infinitesimal bending of surfaces in Lobachevskii space
I. Ya. Ryabchikova
173
Imbedding of spaces $W^{(l_1,…,l_n)}_p$ into Nikolskii $H^{(l_1,…,l_n)}_p$ spaces
L. N. Slobodetskiĭ
177
Analytic functions in a normed ring
G. E. Shilov
181

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
185
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
On the index and normal solvability of boundary value problems for elliptic systems of differential equations in the plane
A. I. Vol'pert
189
Free sums of multi-operator groups and algebras
A. G. Kurosh
191

Mathematical Events in the USSR and abroad
A brief review of mathematical investigations in China for the last decade
Hua Luo-geng
193
The Second All-Union Topological Conference
M. F. Bokshtein
203
First Inter-College Conference on the Constructive Theory of Functions
V. L. Fainshmidt
225
Meetings of the Leningrad Mathematical Society
227

Reviews and Bibliography
A. È.-A. Khatipov, Fundamentals of the tensor calculus and Riemannean geometry (review)
V. G. Kopp
235

Letters to the Editor
On a paper by K. Hoffman and I. M. Singer
I. M. Gel'fand
239
On V. A. Borovikov's paper: A topological problem Bearing on certain issues of quantum electrodynamics
S. S. Ryshkov
240
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019